# SDR DALA1150303116

- Difficulty date: August 27, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 30,949 hours, 15,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT BEAM +Y765 FR66-FR70 HAS CORROSION AT 5 PLACES.  REMOVED CORROSION IAW A319 SRM 51-74-00.  DIMENSIONS L=.400" W=.250" D=.059" FOUND TO BE OUT OF LIMITS IAW A319 TRM 53-41-15. ORIGINAL MAT .157" MAT REMAINING .098" RECEIVED NEW FLOOR SUPPORT BEAM +Y765 P/N D5347219220000 BATCH 0002094696, REMOVED AND REPLACED FLOOR SUPPORT BEAM +Y765 FROM FR66 TO 70 IAW A319 SRM 51-42-11.
